# SDR QXEA2011121601362

- Difficulty date: December 12, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 IS CORRODED AT THE FORWARD END.  PERFORMED BLEND OUT AT 2 PLACES ON FWD END OF SEAT TRACK 11 REF RD 8/4-53-884.  1 AREA FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED CRACK FREE AREA REF 51-00-01-250-801.  MATERIAL LOSS AT FORWARD BLEND WAS FOUND TO BE IN LIMITS IAW RD 8/4-53-2358.  ALODINED AREA IAW SRM 51-21-10-02-01.  APPLIED FASTWELD AS REQUIRED RD 8/4-53-2358.
